# SDR 2011FA0000456

- Difficulty date: June 22, 2011
- Submitted: July 13, 2011
- Operation: General aviation
- Aircraft: N222L
- Make and model: Cessna 320E
- Aircraft serial: 320E0053
- Aircraft time: 1,040 hours
- Engine: Cont TSIO520UB
- Engine time: 1,040 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 3638002735
- Condition: Failed
- Location: A/C System
- Part time: 1,040 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR-CONDITIONING VENT BLOWER MOTOR FAILED INTERNALLY.  SHORTED-OUT AND FILLED THE COCKPIT/CABIN WITH SMOKE.  REPLACED WITH NEW UNIT.  OPS CKD OK.
